# SDR 2002UALA00003

- Difficulty date: January 2, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 37,619 hours, 11,076 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 26702887
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR DOORS.  NOISE CONFIRMED GEAR DOORS NOT UP.  CYCLED GEARS, NO HELP.  FOUND NOSE GEAR DOORS WOULD NOT CLOSE.  REPLACED NOSE GEAR DOOR SEQUENCE VALVE.
